# SDR R61A2023031400185

- Difficulty date: March 2, 2023
- Submitted: March 14, 2023
- Operation: Air carrier
- Aircraft: N101HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000156
- Aircraft time: 39,793 hours, 30,259 cycles
- System (JASC): 2565 · Escape Slide
- Part: Unknown
- Condition: Unknown
- Location: Zone 800
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 SLIDE PARTIALLY DEPLOYED. R&R L2 DOOR FLEXBALL CABLE.
